Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I sure haven't been in a fight but LOOK AT ME!

Posted by SLS on March 5, 2006, at 13:22:59

In reply to I sure haven't been in a fight but LOOK AT ME!, posted by JaclinHyde on March 4, 2006, at 19:21:10


Thrombocytopenia is a possible side effect of Parnate. This is a condition where there is a decrease in the number of blood platelets. Easy bruising is a consequence of this condition.

Probably time to call the doctor.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:615976